MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012445-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture or labeling of the device.The other nc trek and trek coronary dilatation catheters are filed under separate medwatch reports.
 
Event or Problem Description
It was reported that the patient underwent a coronary procedure to treat a target lesion in the heavily calcified diagonal artery.The 2.5 x 20 mm trek dilatation catheter was advanced to the target lesion and was inflated approximately 4 times.On the last inflation, the balloon ruptured at 18 atmospheres (atm).The device was removed without difficulty and a 2.0 x 8 mm nc trek dilatation catheter was then advanced and inflated approximately 4 times.On the last inflation, the balloon ruptured at 18 atm.The device was removed without difficulty and a 2.75 x 8 mm nc trek dilatation catheter was advanced.This device was also inflated approximately 4 times and ruptured on the last inflation at 18 atm.The device was removed without issue.Additional trek dilatation catheters were used and 2 stents were implanted to complete the procedure.There was no adverse patient sequela or a clinically significant delay in procedure reported.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7004125
Report Number2024168-2017-08714
Device Sequence Number10873738
Product Code LOX
UDI-Device Identifier08717648151637
UDI-Public08717648151637
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number1012445-08
Device Lot Number61026G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR